Assoc.Prof.Dr. MURAT CENK
GRADUATE SCHOOL OF APPLIED MATHEMATICS
PublicationsResearchMembership & Awards
E-mail :  
Url :  http://users.metu.edu.tr/mcenk/
Phone :  +90312210 5689
Fax :  
Address :
 

Education

  Bachelor's, Middle East Technical University, Mathematics Double Major
  Doctorate, Middle East Technical University, Applied Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 Murat Cenk, M. Anwar Hasan, Christophe Nègre, Efficient Subquadratic Space Complexity Binary Polynomial Multipliers Based on Block Recombination. " IEEE Transactions on Computers", 63, (2014), p.2273-2287.
  A.2 M. Cenk, M. A. Hasan, Some new results on binary polynomial multiplication. "Journal of Cryptographing Engineering", 5, (2015), p.289 - 303.
  A.3 M. B. İlter, M. Cenk, Efficient Big Integer Multiplication in Cryptography. "International Journal of Information Security Science", 6, (2017), p.70-78.
  A.4 Murat Cenk, M. Anwar Hasan, On the arithmetic complexity of Strassen-like matrix multiplications. "Journal of Symbolic Computation", 80, (2017), p.484-501.
  A.5 M. Cenk, Karatsuba-like formulae and their associated techniques. "Journal of Cryptographic Engineering", (2017).
  A.6 Cenk, M.; Zadeh, F. H.; Hasan, M. A., New Efficient Algorithms for Multiplication Over Fields of Characteristic Three. "Journal of Signal Processing Systems for Signal Image and Video Technology", 90, (2017), p.285-294.
 

Conference Papers

  A.1 H. Güner, M. Cenk, Ç. Çalık, Efficient Modular Exponentiation Methods for RSA. "8. Uluslararası Bilgi Güvenliği ve Kriptoloji Konferansı", (2015).

Publications (NATIONAL)

 

Conference Papers

  A.1 Shoukat Ali, Murat Cenk, A New Algorithm for Residue Multiplication Modulo 2^521-1. "19th Information Security and Cryptology 2016, Lecture Notes in Computer Science", 10157, (2016), s.181--193.
<< back